# SDR AALA20180113003

- Difficulty date: January 12, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 3,366 hours, 1,327 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE ACTUATOR BOTTLE PRESSURE LOW.  SERVICED THE BOTTLE.
